Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 11, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 22, 2011, 8:32 PM CDT for 4 counties in Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2011, 8:32 PM CDT (01:32 UTC)
- Expired
- Mar 22, 2011, 9:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Andrew County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 8:39 PM CDT | HAIL 0.75 | King City, MO | |
| Mar 22, 9:18 PM CDT | HAIL 0.88 | Pattonsburg, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 2:03 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 983 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1982 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
157
WUUS53 KEAX 230132
SVREAX
MOC003-061-063-075-230215-
/O.NEW.KEAX.SV.W.0011.110323T0132Z-110323T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
832 PM CDT TUE MAR 22 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
NORTHWESTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI...
DEKALB COUNTY IN NORTHWEST MISSOURI...
SOUTHERN GENTRY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 915 PM CDT
* AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM KING CITY TO UNION STAR TO
COUNTRY CLUB VILLA...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...KING CITY...UNION STAR...PATTONSBURG...FORD CITY...
HELENA...COSBY...MCFALL...FAIRPORT...AMITY...SANTA ROSA AND
WEATHERBY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 75 AND 82.
I-29 BETWEEN MILE MARKERS 52 AND 56.
I-229 BETWEEN MILE MARKERS 10 AND 14.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR NORTHWESTERN MISSOURI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3982 9426 3982 9489 3983 9492 4013 9462
4013 9402
TIME...MOT...LOC 0131Z 269DEG 24KT 4009 9451 3999 9463
3986 9479
WIND...HAIL 60MPH 1.00IN
$$
CDB4 follow-up statements
020
WWUS53 KEAX 230139
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT TUE MAR 22 2011
MOC003-061-063-075-230215-
/O.CON.KEAX.SV.W.0011.000000T0000Z-110323T0215Z/
ANDREW MO-DEKALB MO-DAVIESS MO-GENTRY MO-
839 PM CDT TUE MAR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
GENTRY...NORTHWESTERN DAVIESS...DEKALB AND SOUTHEASTERN ANDREW
COUNTIES UNTIL 915 PM CDT...
AT 836 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM KING CITY TO UNION STAR TO COUNTRY CLUB
VILLA...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...PATTONSBURG...HELENA...COSBY...FAIRPORT...MCFALL...
AMITY...SANTA ROSA AND WEATHERBY.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 76 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3982 9426 3982 9489 4013 9459 4013 9403
TIME...MOT...LOC 0139Z 269DEG 24KT 4010 9445 3999 9456
3985 9474
WIND...HAIL 60MPH 1.00IN
$$
CDB573
WWUS53 KEAX 230149
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 PM CDT TUE MAR 22 2011
MOC003-061-063-075-230215-
/O.CON.KEAX.SV.W.0011.000000T0000Z-110323T0215Z/
ANDREW MO-DEKALB MO-DAVIESS MO-GENTRY MO-
849 PM CDT TUE MAR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GENTRY...NORTHWESTERN DAVIESS...DEKALB AND SOUTHEASTERN ANDREW
COUNTIES UNTIL 915 PM CDT...
AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF KING CITY TO UNION
STAR TO 7 MILES EAST OF COUNTRY CLUB VILLA...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...PATTONSBURG...MCFALL...FAIRPORT...AMITY...SANTA ROSA
AND WEATHERBY.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 76 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3982 9426 3982 9482 4013 9448 4013 9403
TIME...MOT...LOC 0149Z 269DEG 24KT 4010 9436 3996 9450
3985 9465
WIND...HAIL 60MPH 1.00IN
$$
CDB584
WWUS53 KEAX 230203
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
903 PM CDT TUE MAR 22 2011
MOC003-230213-
/O.CAN.KEAX.SV.W.0011.000000T0000Z-110323T0215Z/
ANDREW MO-
903 PM CDT TUE MAR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDREW COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 3982 9426 3982 9461 4013 9434 4013 9403
TIME...MOT...LOC 0203Z 269DEG 24KT 4010 9424 3996 9438
3985 9453
$$
MOC061-063-075-230215-
/O.CON.KEAX.SV.W.0011.000000T0000Z-110323T0215Z/
DEKALB MO-DAVIESS MO-GENTRY MO-
903 PM CDT TUE MAR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
GENTRY...NORTHWESTERN DAVIESS AND NORTHERN DEKALB COUNTIES UNTIL 915
PM CDT...
AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF PATTONSBURG TO 5
MILES NORTH OF MAYSVILLE TO CLARKSDALE...MOVING EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
MAYSVILLE...PATTONSBURG...AMITY...SANTA ROSA AND WEATHERBY.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 76 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3982 9426 3982 9461 4013 9434 4013 9403
TIME...MOT...LOC 0203Z 269DEG 24KT 4010 9424 3996 9438
3985 9453
WIND...HAIL 60MPH 1.00IN
$$
CDB446
WWUS53 KEAX 230215
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 PM CDT TUE MAR 22 2011
MOC061-063-075-230223-
/O.EXP.KEAX.SV.W.0011.000000T0000Z-110323T0215Z/
DEKALB MO-DAVIESS MO-GENTRY MO-
915 PM CDT TUE MAR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAVIESS AND
NORTHEAST DEKALB COUNTIES HAS BEEN REISSUED...
THE THUNDERSTORM WARNING FOR GENTRY COUNTY HAS BEEN ALLOWED TO
EXPIRE AS THE STORMS HAVE MOVED EAST OF THE COUNTY.
PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER
INFORMATION.
LAT...LON 3982 9426 3982 9461 4013 9434 4013 9403
TIME...MOT...LOC 0213Z 269DEG 24KT 4010 9415 3996 9429
3985 9444
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 6:35 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Mar 22, 6:35 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 635 PM CDT TUE MAR 22 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... SHORT RANGE (WEDNESDAY THROUGH THURSDAY)... THE SHORTWAVE...THAT WILL BRING POTENTIALLY SEVERE WEATHER THIS EVENING TO THE REGION...WILL HAVE SCOOTED OFF TO THE EAST BY WEDNESDAY MORNING. WITH THE SHORTWAVE PASSAGE TONIGHT...WILL COME A COLD FRONT WHICH WILL LEAVE THE FORECAST REGION ON THE COLD SIDE OF THE FRONT STARTING WEDNESDAY. HOWEVER...EVEN WITH A PERSISTENT NORTHWEST WIND...TEMPERATURES WILL LIKELY STILL BE ABLE TO RANGE ABOVE NORMAL OWING TO THE INSOLATION...THE SIGNIFICANT DOWN SLOPE COMPONENT TO THAT NORTHWESTERLY WIND FIELD...AND MIXING IN THE BOUNDARY LAYER WITH THE STILL GUSTY WIND. HOWEVER...DID TRIM TEMPERATURES ON THE IOWA BORDER WHERE SOME THICK CLOUD COVER MAY WORK IN LATE IN THE DAY. FOR THURSDAY...ZONAL FLOW ACROSS THE SOUTHERN HALF OF THE CONUS WILL PUSH A SHORTWAVE RIDGE INTO THE CENTRAL PLAINS...HOWEVER UNDER THIS RIDGE A SURFACE HIGH -FROM CENTRAL CANADA- WILL BE SPREADING ACROSS THE NORTHERN AND CENTRAL PLAINS. THIS WILL TAKE THE NORTHWESTERLY WIND OF WEDNESDAY AND BACK IT TO THE NORTH...ALLOWING THE COLD AIR OF THE SURFACE HIGH TO HAVE A MUCH MORE SIGNIFICANT EFFECT ON OUR FORECAST...PUSHING AFTERNOON HIGHS AND OVERNIGHT LOWS TO BELOW SEASONALLY NORMAL VALUES. OTHERWISE...SHORTWAVE MOVING THROUGH THE ROCKIES THURSDAY SHOULD RESULT IN SUFFICIENT MOISTURE RETURN ON THE BACK SIDE OF THE SHORTWAVE RIDGE TO ALLOW SOME SHOWERS ACROSS THE FORECAST REGION THURSDAY NIGHT ON MODEST ISENTROPIC LIFT. CUTTER MEDIUM RANGE (FRIDAY THROUGH TUESDAY)... LATEST RUNS OF THE MEDIUM RANGE MODELS HAVE CONTINUED TO CONVERGE ON A GENERAL SOLUTION FOR THE WEEKEND...WHICH IN A WORD CAN BE DESCRIBED AS...COLD. BLOCKING PATTERN ACROSS THE FAR NORTHERN CONUS AND CANADA WILL REMAIN FAR ENOUGH NORTH TO NOT IMPEDE THE ZONAL FLOW ACROSS THE SOUTHERN TWO THIRDS OF THE CONUS. THIS WILL ALLOW SHORTWAVES TO CONTINUE TO ZIP EAST ACROSS THE NATION...WHILE COLD AIR FILTERS SOUTH FROM CANADA. THIS HAS ALSO RESULTED IN A BETTER AGREEMENT AMONG MODELS AS TO THE TIMING OF THE SHORTWAVES MOVING THROUGH THE ZONAL FLOW FOR THE WEEKEND. WITH HIGHER CONFIDENCE IN TIMING THESE WAVES...HAVE CHANCE POPS IN THROUGH THE DAY FRIDAY WITH THE CONTINUED WARM AIR ADVECTION ADVERTISED AHEAD AS THE SHORTWAVE IN THE ROCKIES ORGANIZES. BY SATURDAY THE WAVE WILL HAVE EXITED THE ROCKIES...BUT LOOKS TO BE SLIDING EAST JUST FAR ENOUGH SOUTH TO WARRANT LIMITING CHANCE POPS FOR SATURDAY TO THE DAYLIGHT HOURS...AND TRIMMING THEM DOWN TO A LIMITED SLIGHT CHANCE SATURDAY NIGHT. THIS COULD MITIGATE ANY SNOW POTENTIAL...OWING TO THE PRECIPITATION BEING FOCUSED IN THE SLIGHTLY WARMER DAYLIGHT HOURS. HOWEVER...QUICKLY ON THE HEELS OF THE FRIDAY-SATURDAY SHORTWAVE WILL BE YET ANOTHER DISTURBANCE. THERE IS DECENT AGREEMENT ON THIS SECOND WAVE THAT IT WILL BE DEEPER AND FARTHER SOUTH...WHICH LOOKS REASONABLE GIVEN THE WAY THE SURFACE HIGH IS PRESSING SOUTH INTO THE PLAINS STATES. THIS WAVE COULD STILL BRING MORE RAIN AND OR SNOW TO THE FORECAST REGION SUNDAY NIGHT IN TO MONDAY MORNING. LASTLY...ON THE FAR SIDE OF THE WEEKEND...COOL TEMPERATURES LOOK TO PERSIST AT THIS TIME AS THE COLD SURFACE HIGH WILL STILL BE OOZING ACROSS THE PLAINS. CUTTER && .AVIATION... FOR THE 00Z TAFS...HAVE KEPT VICINITY THUNDER IN THE KMCI AND KSTJ TERMINALS THIS EVENING OWING TO THE FEW STORMS SEEN ON RADAR AT THIS TIME...BUT IN ALL LIKELIHOOD NOTHING WILL EFFECT EITHER OF THE KANSAS CITY TERMINALS /OR KSTJ/ FOR THE REMAINDER OF THE EVENING HOURS. EXPECT THE GUSTY WIND TO TURN TO THE WEST AND NORTHWEST OVERNIGHT AS THE COLD FRONT MOVES THROUGH. WINDS SHOULD CALM A BIT WITH THE LOSS OF DAYTIME HEATING...BUT WHEN BOUNDARY LAYER MIXING KICKS BACK IN WEDNESDAY MORNING EXPECT A GUSTY NORTHWEST WIND TO THEN PREVAIL THROUGH THE DAY. CUTTER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && WFO EAX
Hazardous weather outlook, Mar 22, 7:11 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 711 PM CDT TUE MAR 22 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-231130- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 711 PM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DIMINISH IN INTENSITY AND COVERAGE BY MID EVENING AS THEY SHIFT INTO NORTH CENTRAL TO NORTHEAST MISSOURI. THUNDERSTORM ACTIVITY WILL MOVE OUT OF THE OUTLOOK AREA BEFORE MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IN THE WAKE OF A COLD FRONT LATE TONIGHT...GUSTY NORTHWEST WINDS WILL USHER IN DRIER AIR INTO THE REGION. AS TEMPERATURES WARM BACK INTO THE 60S...THIS MAY LEAD TO A HEIGHTENED FIRE DANGER ACROSS CENTRAL MISSOURI WEDNESDAY AFTERNOON. OTHERWISE...LOOK FOR COLDER TEMPERATURES OVER THE WEEKEND WHICH MIGHT ALLOW FOR MINOR SNOW ACCUMULATIONS ALONG AND NORTH OF THE MISSOURI RIVER SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CUTTER
In the hours before
Special weather statement, Mar 22, 4:45 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CDT TUE MAR 22 2011
MOZ001-002-222215-
ATCHISON MO-NODAWAY MO-
445 PM CDT TUE MAR 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON AND NORTHWESTERN NODAWAY
COUNTIES UNTIL 515 PM CDT...
AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STELLA...OR 13 MILES NORTHWEST OF FALLS
CITY...MOVING NORTHEAST AT 60 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
PHELPS CITY AROUND 455 PM CDT.
ROCKPORT AROUND 500 PM CDT.
TARKIO AROUND 505 PM CDT.
WESTBORO AROUND 510 PM CDT.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 100 AND 122.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4057 9503 4039 9511 4027 9540 4027 9554
4039 9565 4040 9566 4059 9564
TIME...MOT...LOC 2145Z 223DEG 60KT 4025 9572
DBSpecial weather statement, Mar 22, 8:00 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
800 PM CDT TUE MAR 22 2011
MOZ003>005-230145-
GENTRY MO-HARRISON MO-WORTH MO-
800 PM CDT TUE MAR 22 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRISON...NORTHERN
GENTRY AND EASTERN WORTH COUNTIES UNTIL 845 PM CDT...
AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
GRANT CITY TO 5 MILES SOUTHEAST OF RAVENWOOD...AND MOVING EAST AT 25
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STANBERRY...ALBANY...BETHANY...EAGLEVILLE...NEW HAMPTON...
RIDGEWAY...WORTH...ALLENDALE...GENTRY...DENVER...HATFIELD...
DARLINGTON...MARTINSVILLE AND BLYTHEDALE.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 93 AND 114.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4055 9379 4015 9411 4016 9462 4034 9461
4058 9439 4058 9379
TIME...MOT...LOC 0100Z 273DEG 24KT 4054 9430 4029 9460
CDBLocal storm report, Mar 22, 8:22 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL GRANT CITY 40.49N 94.41W
03/22/2011 E0.88 INCH WORTH MO TRAINED SPOTTER
&&
CDBLocal storm report, Mar 22, 8:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
825 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL STANBERRY 40.22N 94.54W
03/22/2011 M0.75 INCH GENTRY MO COUNTY OFFICIAL
&&
HMORGANLocal storm report, Mar 22, 8:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM HAIL GENTRY 40.33N 94.42W
03/22/2011 E1.00 INCH GENTRY MO COUNTY OFFICIAL
JUST NORTHWEST OF ALBANY
&&
HMORGANThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:00 PM CDT | Special Weather Statement | EAX | Gentry, Harrison, Worth | 45 min |
| Mar 22, 8:09 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Mercer, Worth | 51 min |
| Mar 22, 8:58 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 47 min |
| Mar 22, 9:12 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb | 33 min |
| Mar 22, 9:26 PM CDT | Severe Thunderstorm Warning | EAX | Mercer, Putnam | 34 min |
| Mar 22, 9:39 PM CDT | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Sullivan | 36 min |
| Mar 22, 10:08 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Sullivan | 37 min |
| Mar 22, 10:34 PM CDT | Special Weather Statement | EAX | Caldwell, Livingston, Ray | 41 min |
| Mar 22, 10:43 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 20 min |
| Mar 22, 10:52 PM CDT | Special Weather Statement | EAX | Sullivan | 23 min |
| Mar 22, 10:54 PM CDT | Special Weather Statement | EAX | Linn | 36 min |
| Mar 22, 11:01 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Sullivan | 29 min |
| Mar 22, 11:08 PM CDT | Special Weather Statement | EAX | Carroll, Linn, Livingston, Ray | 52 min |
| Mar 22, 11:29 PM CDT | Special Weather Statement | EAX | Adair | 31 min |
| Mar 23, 12:46 AM CDT | Special Weather Statement | EAX | Macon | 29 min |
| Mar 23, 12:50 AM CDT | Special Weather Statement | EAX | Randolph | 25 min |
| Mar 23, 1:11 AM CDT | Severe Thunderstorm Warning | EAX | Howard, Macon, Randolph | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.